Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Period Question

 - UBBFriend: Email this page to someone!    
Author Topic: Period Question
Emmajen
Activist
Member # 19913

Icon 1 posted      Profile for Emmajen     Send New Private Message       Edit/Delete Post 
My friend asked me this today and I didn't know the answer and got curious about it so I figured I'd ask here. If you're on the pill and always have a very regular period in terms of flow, what could it mean if the flow was suddenly a lot heavier than usual?
Posts: 44 | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
tatertot101
Neophyte
Member # 26606

Icon 1 posted      Profile for tatertot101     Send New Private Message       Edit/Delete Post 
It may be because it is a change in hormones. she should tell her gyno maybe they can put her on a different dosage.

quote:
Originally posted by Emmajen:
My friend asked me this today and I didn't know the answer and got curious about it so I figured I'd ask here. If you're on the pill and always have a very regular period in terms of flow, what could it mean if the flow was suddenly a lot heavier than usual?


Posts: 3 | Registered: Dec 2005  |  IP: Logged | Report this post to a Moderator
hornballfreak
Neophyte
Member # 26626

Icon 1 posted      Profile for hornballfreak     Send New Private Message       Edit/Delete Post 
yea it might b the pills hormones it has alot so it can affect the periods floe a lil or alot ....ur friend should c her doc. just in case
Posts: 2 | From: new york, NY, United States | Registered: Dec 2005  |  IP: Logged | Report this post to a Moderator
DarkChild717
Scarleteen Volunteer
Member # 139

Icon 1 posted      Profile for DarkChild717     Send New Private Message       Edit/Delete Post 
Missing pills can also heavily influence a period's flow. The heaviest period I had on the pill was after I came back from Australia--the time difference meant I had to take yesterday's pill at two in the morning or some odd thing, meaning two weeks of my pill was off.
Posts: 2789 | From: The Evergreen State | Registered: Jun 2000  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
Also, remember that even when one is on the pill, they are still succeptible to occasional hormonal fluctuations. So it could be that your friend just had an odd cycle for one reason or another. If it continues or your friend has other accompanying side effects, it would be a good idea for her to speak with her health care provider.

------------------
Sarah Liz
Scarleteen Sexpert


Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3